# SDR 0201909951

- Difficulty date: June 5, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- Aircraft time: 87,258 hours, 74,695 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Duct
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

UPON SLAT EXTENSION, THE SLAT DISAGREEMENT ANNUNCIATOR LIGHT ILLUMINATED AND THE AIRCRAFT ROLLED.  COMPLIED WITH COM PROCEDURES AND THE AIRCRAFT LANDED IN MSP WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT -T- DUCT OUTER TOP FORWARD POSITION DAMAGED FROM CONTACT WITH DOOR.  ALSO, THE DOOR BUNGEE SPRING WAS BROKEN AND A LARGE WASHER WAS LOOSE.  REPLACED THE DAMAGED PARTS.  LEAK AND OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
